Acute lung injury as a possible adverse drug reaction related to gefitinib.

@article{Ieki2003AcuteLI,
  title={Acute lung injury as a possible adverse drug reaction related to gefitinib.},
  author={Ryuji Ieki and Erika Saitoh and Mihoko Shibuya},
  journal={The European respiratory journal},
  year={2003},
  volume={22 1},
  pages={179-81}
}
Gefitinib is a potent drug used in the treatment of nonsmall-cell lung cancer (NSCLC). Gefitinib acts by inhibition of the epidermal growth factor receptor tyrosine kinase. Clinical trials have confirmed the efficacy of gefitinib for NSCLC. Adverse drug reactions, although frequent, are mild, and include acne-like skin rash and diarrhoea. The present study describes the case of a 56-yr-old male with NSCLC who, 4 weeks after treatment with gefitinib, suffered from a severe alveolar haemorrhage… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 14 extracted citations

References

Publications referenced by this paper.
Showing 1-7 of 7 references

Similar Papers

Loading similar papers…